# SDR AALA202412033451

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ON EXTERIOR OF AIRCRAFT AT DOOR 1R IS INOP. MAINTENANCE REPLACED LAMP OF SLIDE/OVERWING LIGHT IAW AMM 33-51-04-000-804 AND AMM 33-51-04-400-803.
